Can u please suggest me some medication 4 d black spots on my neck,elbows back
I have developed them about 1.5 years ago when I used epsolin and stopped and again used it.its not itchy now but sometimes it gets activated and red...and thick...
Please help me out as i feel very embarrasing.
Like the answers? Chat privately with the doctor of your choice
Hi. Greetings. This pigment is quite thick and violaceous in color. Probably you have had a fixed drug eruption. Please see a dermatologist in your city. In Kolkata you could see Dr Ishad Agarwal or Dr Poonam Jalan. You'll need to avoid that tablet for ever in your life and also check why that tablet was given and take a chemically unrelated tablet instead. The condition when active can be treated with short course of medications and creams and later pigmentation will reduce with some creams but may not go away fully. Hope this helps .
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.